| Model Number |
FX3612SWC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inadequate Osseointegration (2646)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration after 1 year, approximately 8 years and 5 months after implant placement.The x-ray was provided.The bone quality was type iii.The oral hygiene around implant site was moderate.Peri-implantitis was observed during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient needs another surgical intervention.
Additional Manufacturer Narrative
Please see attached summary memo.